Disipela or Dizzy pela?

Has anyone ever heard of disipela or dizzy pela? I live in Costa Rica and my husband had this .The local general public call it this but I don't know what it would called in English. He have to take a very powerful antibiotic to get rid of it. His leg be swollen and there were blisters.
not sure. The skin infection may be due to Erysipelas. I special this term because the last six letters matched near "Disipela".
Erysipelas (Greek ερυσπελα - red skin) (also known as "Ignis sacer," and "St Anthony's fire") is an acute streptococcus bacterial infection of the dermis, resulting in inflammation and characteristically extending into underlying fat tissue.
Depending on the severity, treatment involves any oral or intravenous antibiotics, using penicillins, clindamycin or erythromycin. While illness symptoms resolve in a day or two, the skin may cart weeks to return to normal.
Because of the risk of reinfection, prophylactic antibiotics are sometimes used after resolution of the initial condition. However, this approach does not always stop reinfection.
ref="http://www.nlm.nih.gov/medlineplus/ency/article/000618.htm" rel="nofollow">http://www.nlm.nih.gov/medlineplus/ency/…
http://www.medicinenet.com/cellulitis/ar…
http://www.merck.com/mmpe/sec10/ch119/ch…


Related Questions: